| Catalog Number |
254400018 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that the red screw-button doesn't connect with the rod anymore.There was no patient consequence.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary- according to the information received that "the red screw button doesn't connect with the rod anymore." the product was returned to depuy synthes for evaluation.Visual inspection reveled that the attune em tibial prox uprod show normal signs of use.Nothing indicative of a device nonconformance was observed.A partial functional test was performed since the mating device was not returned for evaluation.Therefore, functionally was tested by rotating the adjustment knob and no damages that could have contributed to the complained issue were identified.A dimensional inspection was not performed since it was not applicable to the complaint condition.The overall complaint was not confirmed as the observed condition of the attune em tibial prox uprod would have not contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot- the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary.According to the information received that "the red screw button doesn't connect with the rod anymore." the product was not returned to medtech orthopedics; however, photos were provided for review.See attachment "image (1).Png.¿ the photo investigation revealed that "254400018 , attune em tibial prox uprod" has some functionality issue.However the provided evidence was not sufficient to confirm the reported event of "unable to assemble".Functionality and device interaction issues cannot be evaluated through a photo investigation.Since the device was not returned, a dimensional inspection cannot be performed.The overall complaint was unconfirmed as the photographs provided are not representative of the reported complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of medtech orthopedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot.The device lot number is unknown; therefore, a device history review could not be performed.If the lot/serial number becomes available, the record will be reassessed.Added: d9.